# SDR 2025FA0000261

- Difficulty date: March 17, 2025
- Submitted: April 11, 2025
- Operation: General aviation
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 44,548 hours, 5,934 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080016
- Part serial: 0682
- Condition: Broken
- Location: Zone 200
- Part time: 44,548 hours, 5,934 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD RH BROKEN DURING FLIGHT
